# SDR HEEA0014250

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK WHILE DOING VOLTAGE CHECK.  FOUND ONE CELL WITH THERMAL RUNNERWAY.
